MathSciNet Relay Station
MathSciNet bibliographic data
MR1978880 35J60 (35B65)
Caffarelli, Luis A.; Huang, Qingbo Estimates in the generalized Campanato-John-Nirenberg spaces for fully nonlinear elliptic equations. Duke Math. J. 118 (2003), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement